MathSciNet Relay Station
MathSciNet bibliographic data
MR364284 (51 #539) 15A09
Meyer, Carl D., Jr. Limits and the index of a square matrix. SIAM J. Appl. Math. 26 (1974), 469–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement